EconPapers    
Economics at your fingertips  
 

Some Inequalities of Simpson Type for -Convex Functions via Fractional Integrals

Marian Matłoka

Abstract and Applied Analysis, 2015, vol. 2015, 1-5

Abstract:

We establish some inequalities of Simpson type involving Riemann-Liouville fractional integrals for mappings whose first derivatives are h -convex.

Date: 2015
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2015/956850.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2015/956850.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:956850

DOI: 10.1155/2015/956850

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:956850